# SDR FDEA2019111532941

- Difficulty date: November 13, 2019
- Submitted: November 28, 2019
- Operation: Air carrier
- Aircraft: N671FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 778
- Aircraft time: 31,333 hours, 17,182 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A57110340206
- Condition: Cracked
- Location: Frame 40
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FR40 CTR WING JOINT AT UPPER SKIN LEVEL LH MIDDLE HOLE NDT HFEC INSPECTION FOUND   CRACK SIGNAL. FR40 CTR WING JOINT AT UPPER SKIN LEVEL LH MIDDLE HOLE  CRACK. COMPLIED WITH   FEDEX EA:6-5710-T0350731 P1. TITLE: WINGS - BASIC WING STRUCTURE - CRACK IN THE   MIDDLE HOLE AT FR40 LHS CENTER WING JOINT. THIS IS MAJOR REPAIR IAW FEDEX GMM6-2-  100. REPAIR LIFE LIMITATION: 6 MONTHS.
